# SDR SWAA041891

- Difficulty date: July 4, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,769 hours, 59,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN AT BS 500B + 4, STRINGER 16R, BS 500B + 14, STRINGER 16R, BS 500B + 10, STRINGER 6R, BS 500D + 6, STRINGER 15R, CRACKED.  REPAIRED FUSELAGE SKIN PER EA AND SRM.
